# SDR 96ZZZX5074

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N859CC
- Make and model: Beech 200BEECH
- Aircraft serial: BB389
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT HAD IN-FLT FAILURE OF RT ENG, AS ACFT REACHED CRUISE ALTITUDE.  ENG HAS TTSN 7,559.4, TSHSI 120.9, TSO1605.3.  A PRELIM INSP OF ENG FND LARGE OIL STAIN ACROSS TOP OF NACELLE AND OIL DRIPPING FROM COWLING.  PROP WOULD NOT ROTATE IN NORMAL DIRECTION OF ROTATION, BUT WOULD ROTATE COUNTERCLOCKWISE WITH GRINDING SOUND.  INTERIOR OF EXH STACKS FND TO CONTAIN MANY SMALL CHUNKS OF METAL.  UPON OPENING COWLING, COMP HOUSING FND DISTORTED AND ALL INLET SUPPORT STRUTS HAD FAILED. COMP MAIN SHAFT OFF CENTER AND ALL  BLADES DESTROYED.  AFT SECT OF COMP HOUSING AND ACCY GRBX SHIFTED 3 INCHES AFT.  APPEARS MOST OF OIL LOSS OCCURRED WHEN ACCY GRBX SHIFTED, DISCONNECTING EXT OIL PRESS AND RETURN TUBES.
